# SDR AALA20110124AFW01

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- Aircraft time: 94,091 hours, 17,808 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Swivel Fitting
- Part number: 113T11105
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR SIDE STRUT SWIVEL FITTING CORRODED.  REMOVED A MAX OF 0.150" CORROSION ON THE LUG FACE PER EA B767-57-014875.
